AMS eContent Search Results
Matches for: msc=(60G15) AND publication=(proc)
Sort order: Date
     

  
Results: 1 to 30 of 44 found      Go to page: 1 2

[1] Antonio Auffinger and Wei-Kuo Chen. On concentration properties of disordered Hamiltonians. Proc. Amer. Math. Soc. 146 (2018) 1807-1815.
Abstract, references, and article information   
View Article: PDF

[2] Piotr Nayar and Tomasz Tkocz. A multidimensional analogue of the Rademacher-Gaussian tail comparison. Proc. Amer. Math. Soc. 146 (2018) 413-419.
Abstract, references, and article information   
View Article: PDF

[3] Zhi Li. Shift Harnack inequality and integration by parts formula for functional SDEs driven by fractional Brownian motion. Proc. Amer. Math. Soc. 144 (2016) 2651-2659.
Abstract, references, and article information   
View Article: PDF

[4] Ivan Nourdin, David Nualart and Giovanni Peccati. Strong asymptotic independence on Wiener chaos. Proc. Amer. Math. Soc. 144 (2016) 875-886.
Abstract, references, and article information   
View Article: PDF

[5] Arnaud Marsiglietti. On the improvement of concavity of convex measures. Proc. Amer. Math. Soc. 144 (2016) 775-786.
Abstract, references, and article information   
View Article: PDF

[6] Ivan Nourdin and Giovanni Peccati. The optimal fourth moment theorem. Proc. Amer. Math. Soc. 143 (2015) 3123-3133.
Abstract, references, and article information   
View Article: PDF

[7] Fuchang Gao. Optimality of CKP-inequality in the critical case. Proc. Amer. Math. Soc. 142 (2014) 909-914.
Abstract, references, and article information   
View Article: PDF

[8] Krzysztof Fraczek, Joanna Kułaga and Mariusz Lemańczyk. On the self-similarity problem for Gaussian-Kronecker flows. Proc. Amer. Math. Soc. 141 (2013) 4275-4291.
Abstract, references, and article information
View Article: PDF

[9] Piotr Nayar and Tomasz Tkocz. A note on a Brunn-Minkowski inequality for the Gaussian measure. Proc. Amer. Math. Soc. 141 (2013) 4027-4030.
Abstract, references, and article information   
View Article: PDF

[10] Ian Pierce and David Skoug. Comparing the distribution of various suprema on two-parameter Wiener space. Proc. Amer. Math. Soc. 141 (2013) 2149-2152.
Abstract, references, and article information   
View Article: PDF

[11] Peter Friz and Harald Oberhauser. A generalized Fernique theorem and applications. Proc. Amer. Math. Soc. 138 (2010) 3679-3688. MR 2661566.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Fuchang Gao, Wenbo V. Li and Jon A. Wellner. How many Laplace transforms of probability measures are there?. Proc. Amer. Math. Soc. 138 (2010) 4331-4344. MR 2680059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Dario Cordero-Erausquin and Michel Ledoux. The geometry of Euclidean convolution inequalities and entropy. Proc. Amer. Math. Soc. 138 (2010) 2755-2769. MR 2644890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Wenbo V. Li and Ang Wei. On the expected number of zeros of a random harmonic polynomial. Proc. Amer. Math. Soc. 137 (2009) 195-204. MR 2439441.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Ron Blei, Fuchang Gao and Wenbo V. Li. Metric entropy of high dimensional distributions. Proc. Amer. Math. Soc. 135 (2007) 4009-4018. MR 2341952.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Siegfried Graf and Harald Luschgy. Entropy-constrained functional quantization of Gaussian processes. Proc. Amer. Math. Soc. 133 (2005) 3403-3409. MR 2161166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Rafal Latala. Some estimates of norms of random matrices. Proc. Amer. Math. Soc. 133 (2005) 1273-1282. MR 2111932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] K. Farahmand. On algebraic polynomials with random coefficients. Proc. Amer. Math. Soc. 129 (2001) 2763-2769. MR 1838800.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Richard A. Vitale. Some comparisons for Gaussian processes. Proc. Amer. Math. Soc. 128 (2000) 3043-3046. MR 1664383.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] S. E. Graversen and G. Peskir. Maximal inequalities for the Ornstein-Uhlenbeck process. Proc. Amer. Math. Soc. 128 (2000) 3035-3041. MR 1664394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] B. Kaminski. Spectrum of positive entropy multidimensional dynamical systems with a mixed time. Proc. Amer. Math. Soc. 124 (1996) 1533-1537. MR 1307534.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] S. Ferenczi and B. Kamiński. Zero entropy and directional Bernoullicity of a Gaussian ${\bf Z}\sp 2$-action . Proc. Amer. Math. Soc. 123 (1995) 3079-3083. MR 1209421.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Maciej Lewandowski, Michał Ryznar and Tomasz Żak. Anderson inequality is strict for Gaussian and stable measures . Proc. Amer. Math. Soc. 123 (1995) 3875-3880. MR 1264821.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Miklós Csörgő, Zheng Yan Lin and Qi Man Shao. Path properties for $l\sp \infty$-valued Gaussian processes . Proc. Amer. Math. Soc. 121 (1994) 225-236. MR 1231032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] B. Khaoulani. A vectorial Slepian type inequality. Applications . Proc. Amer. Math. Soc. 118 (1993) 95-102. MR 1159173.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] José M. González-Barrios and Richard M. Dudley. Metric entropy conditions for an operator to be of trace class . Proc. Amer. Math. Soc. 118 (1993) 175-180. MR 1145418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Mina Ossiander and Edward C. Waymire. Certain positive-definite kernels . Proc. Amer. Math. Soc. 107 (1989) 487-492. MR 1011824.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] William Beckner. A generalized Poincar\'e inequality for Gaussian measures . Proc. Amer. Math. Soc. 105 (1989) 397-400. MR 954373.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] K. S. Chang, G. W. Johnson and D. L. Skoug. Functions in the Fresnel class . Proc. Amer. Math. Soc. 100 (1987) 309-318. MR 884471.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Sándor Csörgő. Spurious Brownian motions . Proc. Amer. Math. Soc. 97 (1986) 712-713. MR 845993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 44 found      Go to page: 1 2

American Mathematical Society